RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1243–1246 (Mi dan36364)  

MATHEMATICS

On infinite-dimensional spaces with transfinite dimension

L. A. Lyuksemburg

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (601 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.831
Presented: P. S. Aleksandrov
Received: 10.02.1971

Citation: L. A. Lyuksemburg, “On infinite-dimensional spaces with transfinite dimension”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1243–1246

Citation in format AMSBIB
\Bibitem{Lyu71}
\by L.~A.~Lyuksemburg
\paper On infinite-dimensional spaces with transfinite dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1243--1246
\mathnet{http://mi.mathnet.ru/dan36364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286086}
\zmath{https://zbmath.org/?q=an:0235.54036}


Linking options:
  • http://mi.mathnet.ru/eng/dan36364
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019